Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Isomorphism problems and groups of automorphisms for generalized Weyl algebras


Authors: V. V. Bavula and D. A. Jordan
Journal: Trans. Amer. Math. Soc. 353 (2001), 769-794
MSC (2000): Primary 16S36, 16W20, 16W35
Published electronically: October 13, 2000
MathSciNet review: 1804517
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We present solutions to isomorphism problems for various generalized Weyl algebras, including deformations of type-A Kleinian singularities and the algebras similar to $U(\mathfrak{sl}_2)$introduced by S. P. Smith. For the former, we generalize results of Dixmier on the first Weyl algebra and the minimal primitive factors of $U(\mathfrak{sl}_2)$ by finding sets of generators for the group of automorphisms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16S36, 16W20, 16W35

Retrieve articles in all journals with MSC (2000): 16S36, 16W20, 16W35


Additional Information

V. V. Bavula
Affiliation: Department of Mathematics and Computer Science, University of Antwerp, U. I. A., B-2610 Wilrijk, Belgium
Address at time of publication: Department of Pure Mathematics, University of Sheffield, Hicks Building, Sheffield S3 7RH, United Kingdom
Email: v.bavula@sheffield.ac.uk

D. A. Jordan
Affiliation: Department of Pure Mathematics, University of Sheffield, Hicks Building, Sheffield S3 7RH, United Kingdom
Email: d.a.jordan@sheffield.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02678-7
PII: S 0002-9947(00)02678-7
Keywords: Isomorphism, generalized Weyl algebra, skew polynomial ring, automorphism group, Kleinian singularity
Received by editor(s): July 12, 1999
Published electronically: October 13, 2000
Additional Notes: This work was done during visits to the University of Sheffield by the first author with the support of the London Mathematical Society
Article copyright: © Copyright 2000 American Mathematical Society